RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 3, Pages 385–391 (Mi mz10090)  

This article is cited in 1 scientific paper (total in 1 paper)

Inequalities for norms of derivatives of periodic functions

A. A. Ligun

Dneprodzerzhinsk Industrial Institute

Full text: PDF file (889 kB)

English version:
Mathematical Notes, 1983, 33:3, 196–199

Bibliographic databases:

UDC: 517.5
Received: 16.02.1981
Revised: 03.03.1982

Citation: A. A. Ligun, “Inequalities for norms of derivatives of periodic functions”, Mat. Zametki, 33:3 (1983), 385–391; Math. Notes, 33:3 (1983), 196–199

Citation in format AMSBIB
\Bibitem{Lig83}
\by A.~A.~Ligun
\paper Inequalities for norms of derivatives of periodic functions
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 3
\pages 385--391
\mathnet{http://mi.mathnet.ru/mz10090}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=698715}
\zmath{https://zbmath.org/?q=an:0517.42018}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 3
\pages 196--199
\crossref{https://doi.org/10.1007/BF01686326}


Linking options:
  • http://mi.mathnet.ru/eng/mz10090
  • http://mi.mathnet.ru/eng/mz/v33/i3/p385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bojanov B., Naidenov N., “Exact Markov-Type Inequalities for Oscillating Perfect Splines”, Constr. Approx., 18:1 (2002), 37–59  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:94
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020